# SDR SWAA2025120442179

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 26,459 hours, 13,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E MAIN FLAP, LT INBD FOUND DELAMINATED.   REMOVED THE LT INBD FLAP WEDGE IAW SOPM 20-50-01.  LOCATED AND DRILLED ALL FASTENER HOLES EXCEPT HOLES COMMON TO OTBD SEAL IAW SRM 51-40-05, AND SRM 51-40-08.  APPLIED DECORATIVE FINISH TO LT INBD FLAP WEDGE IAW AMM 51-21-99.  REMOVED AND REPLACED WEDGE PER SRM 51-40-02.
